Convergence rates in monotone separable stochastic networks

S. Foss, A. Sapozhnikov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We study bounds on the rate of convergence to the stationary distribution in monotone separable networks which are represented in terms of stochastic recursive sequences. Monotonicity properties of this subclass of Markov chains allow us to formulate conditions in terms of marginal network characteristics. Two particular examples, generalized Jackson networks and multiserver queues, are considered.

Original languageEnglish
Pages (from-to)125-137
Number of pages13
JournalQueueing Systems
Issue number2
Publication statusPublished - Feb 2006


  • Convergence rates
  • Coupling
  • Generalized Jackson network
  • Harris ergodic Markov chain
  • Moments
  • Monotone separable network
  • Multiserver queue
  • Renovating events


Dive into the research topics of 'Convergence rates in monotone separable stochastic networks'. Together they form a unique fingerprint.

Cite this